# SDR DHL2006365003

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NR 3 BRAKE REACHED 700 DEG ON T/O.  PERFORMED ABORTED  T/O AT 140 KTS, ALL LIGHTS ILLUMINATED.  BRAKE HOT ILLUMINATED ON MWP.  REMOVED & REPLACED BOGIE BEAM ASSY PER A300 M/M 32-11-14 OPS CHECKS GOOD.
